# SDR SWAA2023110817824

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 63,485 hours, 34,533 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG THUMBNAIL PANEL REQUIRES REPLACEMENT (REF 23-154-03266-TLD (N7702A - SWA - REPAIR - #2 ENGINE PYLON O/B SIDE THUMBNAIL FAIRING DELAMINATION - PERMANENT) [TTG8Q00PEH09]<[01] REMOVED AND REPLACED #2 ENG THUMBNAIL PANEL IAW AMM 54-52-01. REF TLD 23-154-0266-TLD TTG8Q00PEH09;[02] REMOVED AND REPLACED #2 ENG THUMBNAIL PANEL IAW AMM 54-52-01. REF TLD 23-154-03266-TLD TTG8Q00PEH09;[03] CERTIFY ABOVE CORRECTION TO CORRECTIVE ACTION.
